Quantum decay rates in chaotic scattering
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2005-2006), Exposé no. 22, 6 p.
@article{SEDP_2005-2006____A22_0,
     author = {Nonnenmacher, St\'ephane and Zworski, Maciej},
     title = {Quantum decay rates in chaotic scattering},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:22},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2005-2006},
     mrnumber = {2276087},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2005-2006____A22_0/}
}
TY  - JOUR
AU  - Nonnenmacher, Stéphane
AU  - Zworski, Maciej
TI  - Quantum decay rates in chaotic scattering
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:22
PY  - 2005-2006
DA  - 2005-2006///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2005-2006____A22_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2276087
LA  - en
ID  - SEDP_2005-2006____A22_0
ER  - 
Nonnenmacher, Stéphane; Zworski, Maciej. Quantum decay rates in chaotic scattering. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2005-2006), Exposé no. 22, 6 p. http://www.numdam.org/item/SEDP_2005-2006____A22_0/

[1] N. Anantharaman, Entropy and the localization of eigenfunctions, preprint (2004-2006), to appear in Ann. of Math.

[2] N. Anantharaman and S. Nonnenmacher, Half-delocalization of eigenfunctions of the Laplacian, in preparation (2006).

[3] R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. math. 29 (1975), 181–202 | EuDML 142336 | MR 380889 | Zbl 0311.58010

[4] N. Burq, Contrôle de l’équation des plaques en présence d’obstacle stictement convexes. Mémoires de la Société Mathématique de France, Sér. 2, 55 (1993), 3-126. | EuDML 94907 | Numdam | Zbl 0930.93007

[5] P. Gaspard and S.A. Rice, Semiclassical quantization of the scattering from a classically chaotic repellor, J. Chem. Phys. 90(1989), 2242-2254. | MR 980393

[6] M. Ikawa, Decay of solutions of the wave equation in the exterior of several convex bodies, Ann. Inst. Fourier, 38(1988), 113-146. | EuDML 74796 | Numdam | MR 949013 | Zbl 0636.35045

[7] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge University Press, 1997. | MR 1326374 | Zbl 0878.58020

[8] K. Lin, Numerical study of quantum resonances in chaotic scattering, J. Comp. Phys. 176(2002), 295-329, | MR 1894769 | Zbl 1021.81021

[9] K. Lin and M. Zworski, Quantum resonances in chaotic scattering, Chem. Phys. Lett. 355(2002), 201-205.

[10] W. Lu, S. Sridhar, and M. Zworski, Fractal Weyl laws for chaotic open systems, Phys. Rev. Lett. 91(2003), 154101.

[11] T. Morita, Periodic orbits of a dynamical system in a compound central field and a perturbed billiards system. Ergodic Theory Dynam. Systems 14(1994), 599–619. | MR 1293411 | Zbl 0810.58014

[12] F. Naud, Classical and Quantum lifetimes on some non-compact Riemann surfaces, Journal of Physics A, 38(2005), 10721-10729. | MR 2197679 | Zbl 1082.81026

[13] S. Nonnenmacher and M. Zworski, Distribution of resonances for open quantum maps, preprint 2005, math-ph/0505034, Fractal Weyl laws in discrete models of chaotic scattering, Journal of Physics A, 38(2005), 10683-10702. | MR 2197677 | Zbl 1082.81079

[14] S. Nonnenmacher and M. Zworski, Lower bounds for quantum decay rates in chaotic scattering, in preparation.

[15] Ya. B. Pesin and V. Sadovskaya, Multifractal Analysis of Conformal Axiom A Flows, Comm. Math. Phys. 216(2001), 277-312. | MR 1814848 | Zbl 0992.37023

[16] H. Schomerus and J. Tworzydło and, Quantum-to-classical crossover of quasi-bound states in open quantum systems, Phys. Rev. Lett. Phys. Rev. Lett. 93(2004), 154102.

[17] J. Sjöstrand, Geometric bounds on the density of resonances for semiclassical problems, Duke Math. J., 60(1990), 1–57 | MR 1047116 | Zbl 0702.35188

[18] J. Sjöstrand and M. Zworski, Fractal upper bounds on the density of semiclassical resonances, http://math.berkeley.edu/~zworski/sz10.ps.gz, to appear in Duke Math. J. | MR 2309150 | Zbl 05154881

[19] J. Strain and M. Zworski, Growth of the zeta function for a quadratic map and the dimension of the Julia set, Nonlinearity, 17(2004), 1607-1622. | MR 2086141 | Zbl 1066.37031

[20] A. Wirzba, Quantum Mechanics and Semiclassics of Hyperbolic n-Disk Scattering Systems, Physics Reports 309 (1999) 1-116 | MR 1671688